# SDR BAQA091189

- Difficulty date: October 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,469 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: C19209VG11
- Part serial: 861
- Condition: Intermittent
- Location: Cockpit
- Part time: 551 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT INOPERATIVE.  F CODE ON START UP.  INTERMITTENT OPERATION.  REPLACED WITH SERVICEABLE UNIT.
